Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Detected with proteinuria and hypertension. Does tablet cilacar has protein uria reducing effect?

My mother age 54 yrs, is detected with proteinuria and hypertension for last 2yrs. After putting her on S amlodepine her BP was controlled but however, ARB was added inspite of that proteinuria increased and serum creatinine gradually increased by 0.1 mg/month ,the level of creatinine increased from 1.5-2.4. Considering the side effect of ARB on creatinine,ARB was stopped about a month back and in the last 3 months creatinine has increased by 0.6 and present level is now 3.Her proteinuria has gone to the nephrotic level.Please guide me regarding the effect of S amlodipine on protien uria and continuation of ARB.And, does tablet cilacar has protein uria reducing effect? Thanking you
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  670
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
I think , with nephrotic range proteinuria, rising creatinine above 3, you should rather get renal failure evaluated with detailed RFTs, ultrasound KUB, urinalysis, renal artery doppler and a nephrology consult to prevent renal worsening and get exact cause of renal failure.
certain drugs can noit be used here.
yes, ACEi are out. all calcium channel blockers may increase proteinura in nephropathy.
take care and keep me posted. on the progress.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor